# SDR ASAA0080243

- Difficulty date: April 10, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- Aircraft time: 21,824 hours, 11,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7961021503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 137 - PRIOR TO DEPARTURE, THE EMERGENCY EXIT FLOOR TRACK LIGHTING IN FIRST CLASS, WAS FOUND INOPERATIVE.  REPLACED BROKEN TRACK LIGHT SECTION AND LIGHTS OPERATED NORMALLY.  (X)
